# SDR AALA201801189001

- Difficulty date: January 11, 2018
- Submitted: January 18, 2018
- Operation: Air carrier
- Aircraft: N195AN
- Make and model: Boeing 757223
- Aircraft serial: 32389
- Aircraft time: 50,118 hours, 15,488 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 35DEF ENERGENCY LIGHT ON SEAT 35D INOPERATIVE.  SECURED THE CONNECTOR.  THE LIGHT CHECKED NORMAL IAW AMM 35-51-11.
